# SDR UALA2012122407378

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,644 hours, 12,066 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 88 FROM BS 1253 TO BS 1273.  CORRODED SEAT TRACK REPLACED FROM BS 1208 TO BS 1428 AT RBL 88 PER SRM(S) 51-10-02, 51-40-02, AND 51-40-05.
